... now 1 tablet from seroquel quetiapine 200mg
Am using it from 3 weeks ago
Does seroquel makes me get anxiety or more angry or more sensitive? I took first half tablet and?
- 19 Dec 2013 by Dani26
- 10 May 2019
- seroquel, depression, post traumatic stress disorder, anxiety, insomnia, generalized anxiety disorder, quetiapine, borderline personality disorder, tablet
... now 1 tablet from seroquel quetiapine 200mg
Hi, Dani! I'm sorry ~ I wasn't quite sure what you're asking. I think you mean you have been experiencing those side effects?? I copied this from the Seroquel site:
*Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself*.
These types of symptoms aren't uncommon when you first start Seroquel and they occur more often with the lower doses. Usually, they start resolving over the first weeks and months.
Be sure to let your doctor know exactly what your feeling ~ it's important to monitor your dosage and reactions carefully.
Best wishes, WCV
These side affects are not likely, however, 100 mg. to start is somewhat of a high dose. I would obviously tell your doctor about the changes in your mood and let her decide. Generally Seroquel has more of a sedating and calming affect - just the opposite of what you are describing.
Hi there. I agree with Peggy. Seroquel is very sedating. I take 600 mg every nite for the past 2 yrs. it has changed my life. I sleep very well and am off all those Prozac type drugs that made me very agitated. Is there something else that could be causing your anger and anxiety? I think when u begin to take the full dosage prescibed you will see a big difference. Good luck!
No not usually its more sedating, its a very strong medication usually used for PTSD. It generally has a feeling calm but it has many many side effects. Have you discussed your symptoms with your doctor? I'm not sure with Seroquel but with a lot of medications the side effects are more in the beginning and tend to go away with a little time. If your feeling angry and anxious the medication is either not strong enough for your you or its simply not the right medication for you. I hope this helps. Work with your Dr. he/she will know what to do. Blessings Amy
I took seroqel for about 2 months 10 plus years ago and have never been the same.
I got more anxious, angry, and took everything said the wrong way.
Turned out I never needed to be on meds but the psychiatrist convinced me otherwise. He actually had me believing I wasn't mad at him and I had anger problems before my first visit with him.
He gave me seroqel to thinking I wouldn't be mad at him anymore.
I do not and never had anger issue until I started seeing a physiatrist.
As long as I don't think about physiatrists my life is back to normal from the tragedy that led me to seek help.
The psychiatrist traumatized me more than having that baby die in my hands mostly because of his meds.
Not everyone needs meds. I just wanted someone to talk through my problems but spent weeks trying to avoid meds being shuffled down my throat. They refused to talk to me unless I was on something.
Got over the problem alone just took time to heal.
I still feel the side effects of the seroqel. I still wake up with the whole body stiffness, my legs have never been the same. I can no longer dance, make sudden movements and restless leg syndrome won't go away.
I always had normal cholesterol levels until Seroquel now they are always high.
I fight with blood sugar problems too ever since taking Seroquel, my medical doctor can't believe with my health history that just taking Seroquel for a short time what it did to my over all health.
Everyone is different. I experienced increasing anxiety while on Seroquel to the point that anti anxiety meds weren't effective. Some people lose the sedative quality once their dose becomes higher. Long term Seroquel usage has an array of physical, mental, and neurological side effects. Like I said everyone is different and they metabolize meds differently as well. Personally, I wouldn't recommend Seroquel if asked about it.
When I was first diagnosed with rapid cycling bipolar II with generalized anxiety disorder I was put on 300 mg of Seroquel along valproate and clonazepam. I was pretty doped up but it was the right call at the time. After about 5 years, under the supervision of my psychiatrist, I began reducing meds. Ended up completely off Seroquel. Fast forward 15 years and I ramped off clonazepam so we tried a very low dose of Seroquel for sleep. Started at 12 1/2 mg, less than the smallest dose they make, I eventually had to go up to 25 mg. In hindsight I realize I was becoming increasingly anxious. After about 6 weeks my anxiety got the best of me and I had an episode of screaming that I don’t remember. So at one point I was on 300mg, off it fo 15 years and now cannot tolerate it at all. My psychiatrist has no explanation. I’m back on low dose of clonazepam for sleep. Maybe that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.